# SDR SWAA2025041625321

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 47,682 hours, 28,960 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Support
- Condition: Failed
- Location: Zone 100
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH TRAILING EDGE FLAPS STOPPED AT 1 DEGREE WITH A SLIGHT ASSYMETRY PSEU LGHT ILLUMINATED AFTER LANDING <[01].  FAULT MSG 27-52261 IN FSEU. TROUBLESHOT PER FIM 27-51 TASK 832. FOUND LEFT FLAP TORQUE TUBE SUPPORT FAILED. REMOVED & REPLACED LEFT FLAP TORQUE TUBE SUPPORT IAW AMM 27-51-59. OP CHECKS GOOD; PSEU LIGHT RESET.; [02] 02 - INSPECTED PER [AMM 27-51-59 (FLAP TORQUE TUBE INSTALLATION)].
